On a nonlinear two-point boundary value problem. (English) Zbl 0195.37701

Full Text: DOI


[1] Bailey; Shampine; Waltman, Nonlinear two point boundary value problems, (1968), Academic Press New York · Zbl 0169.10502
[2] Dolph, C.L, Nonlinear integral equations of the Hammerstein type, Trans. amer. math. soc., 66, 289-307, (1949) · Zbl 0036.20202
[3] Leighton, W, Ordinary differential equations, (1966), Waldsworth Belmont, California · Zbl 0145.10101
[4] Cronin, Jane, Fixed points and topological degree in nonlinear analysis, () · Zbl 0117.34803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.